# SDR AALA202210276588

- Difficulty date: October 18, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737
- Aircraft serial: 30907
- Aircraft time: 36,163 hours, 15,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOORBOARD SUPPORT BREAK ASSEMBLY LOCATED AT BS 540, LBL 0. REPLACED BREAK ASSEMBLY PER AARD 51-00-05 AND DWG 143A0060.
